A Roaring Aura... A White Rainbow (le_soleil_noir) wrote in vaginapagina,
A Roaring Aura... A White Rainbow
le_soleil_noir
vaginapagina

I've been getting the Depo shot for 8 months (twice) now and I should've renewed on the 6th but I skipped it because I'm not a fan (hello depression causing!) and stopping it. (I AM DONE WITH HORMONES!)

I know that it lasts in your system for like a month... thing is, i've been bleeding for a month straight. A few days really light, a few days really heavy, a few days off...and then the cycle starts all over again. And now its like SUPER HEAVY like ... Hoover Damn broke heavy.

Do I just have to wait this out? WHEN WILL IT END?Should I be worried?

To make matters worse, I can't find my diva cup (because i've not had to use it since October) and tampons are basically doing nothing at all.

BUT on the bright side, i'm not cramping! Yay.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments